Article citationsMore>>

K. R. Rajagopal and A. S. Gupta, “On a Class of Exact Solutions to the Equations of Motion of a Second Grade Fluid,” International Journal of Engineering Science, Vol. 19, No. 7, 1981, pp. 1009-1014. doi:10.1016/0020-7225(81)90135-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top